# SDR 08FDEA04943

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CORROSION ON SKIN AT BS 680 STR 26L TO 27L.  FOUND CORROSION OUT OF LIMITS CUT OUT DAMAGED AREA DIMS 2 5/8 INCH BY 2 INCH.  FABRICATED DOUBLER USING 2024-T3 .063 PO NR 9008017 DIMS 8 1/2 INCH BY 2 INCH INSTALLED REPAIR PARTS IAW SRM 51-10-2 AND 53-30-3.
